# SDR 2002UALA01662

- Difficulty date: October 31, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 23,927 hours, 3,747 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT A/C PACK PROBLEM AND ASSOC. ETOPS RESTRICTION.  FCVS FAILED IN THE CLOSED POSITION.  THE RT PACK UPPER FLOW CONTROL VALVE (FCV) WAS DEFERRED OUT OF DEN EARLIER THAT DAY.  THE RT PACK LOWER FCV FAILED DURING CLIMB OUT OF IAD.  BOTH FCV WERE REPLACED IN JFK.  BOTH VALVES HAD FAILED TORQUE MOTOR & DAMAGED BUTTERFLY DISK SEAL RING.
